# SDR SWAA2023021491844

- Difficulty date: January 15, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STA 663.75 ANGLE LBL 20 AT AIR CONDITIONING BAY 2023-38045<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.;[03] REPAIRED BODY STA 663.75 ANGLE LBL 20 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
